Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Molina, Manuel
Mota, Manuel
and
Ramos, Alfonso
2012.
Two-sex Branching Models with Random Control on the Number of Progenitor Couples.
Methodology and Computing in Applied Probability,
Vol. 14,
Issue. 1,
p.
35.
Corbacho, Casimiro
Molina, Manuel
Mota, Manuel
and
Ramos, Alfonso
2013.
Birth–death branching models. Application to African elephant populations.
Journal of Theoretical Biology,
Vol. 332,
Issue. ,
p.
108.
Shklyaev, Alexander Viktorovich
2023.
Большие уклонения ветвящегося процесса с частицами двух полов в случайной среде.
Дискретная математика,
Vol. 35,
Issue. 3,
p.
125.
Fritsch, Coralie
Villemonais, Denis
and
Zalduendo, Nicolás
2024.
The multi-type bisexual Galton–Watson branching process.
Annales de l'Institut Henri Poincaré, Probabilités et Statistiques,
Vol. 60,
Issue. 4,
Molina, Manuel
and
Mota, Manuel
2024.
Population Dependent Two-Sex Branching Process with Random Mating and Overlapping Generations.
Stochastics and Quality Control,
Vol. 39,
Issue. 1,
p.
41.